Ask a doctor

Can You Feel A Tingling Sensation In The Treated Area As Botox Injections Wear Off?

Approximately 6 weeks ago, I had my very first Botox injections between my eyebrows. This week, I've been getting an odd tingling sensation in the treatment area. It's sporadic, and in addition, it feels like I've "lost control" of my eyebrows. And my skin also looks very rough while I'm experiencing these sensations. Is this a normal part of the process when Botox fades? I loved my results, and I am hoping this is normal, because I am really looking forward to getting more in 6 weeks.

Doctor Answers (5)

Can You Feel A Tingling Sensation In The Treated Area As Botox Injections Wear Off?

+1

Ive heard of this before, if you are concerned I suggest you follow up with your medical provider

Best regards


Los Angeles Plastic Surgeon
5.0 out of 5 stars 209 reviews

Can You Feel A Tingling Sensation In The Treated Area As Botox Injections Wear Off?

+1
This is not a common sensation for Botox patients but that does not mean it isn't happening because of the injections. If you are concerned, talk to your doctor and definitely mention it the next time you go in for injections.

Daniel Shapiro, MD
Scottsdale Plastic Surgeon
5.0 out of 5 stars 94 reviews

Botox Wearing Off

+1

This is not a common reaction. I suggest you make an appointment to see your physician if you are concerned.

Kimberly Butterwick, MD
San Diego Dermatologic Surgeon
5.0 out of 5 stars 2 reviews

You might also like...

Unfortunately anything's possible...or as my father liked to say, the proof is in the pudding...

+1

if you have the sensation, then it's real...sometimes as the muscles regain their ability to transmit impulses, a person may have some movement and sensation...maybe you just need a touch more botox in the area...possibly the dose was too low for your needs...ought to go back and talk with your doctor.

Ken Landow, MD
Las Vegas Dermatologist
5.0 out of 5 stars 7 reviews

Tingling sensation after Botox injection

+1

I have heard this complaint before from patients, and it sounds like it may be a natural part of the muscle paralysis that occurs as a result of Botox injection. This may be causing the sensation you are describing. In regards to the rough skin complaint, I can't say for sure what may be causing this. It is always important to have a skilled and competent practitioner administer Botox, and it is important that you make sure it is good Botox from a certified manufacturer. All these points are very critical, and it does require you to do your due diligence, beccause this should be a given, but sadly, it is not always the case.

Srdjan Ostric, MD
Chicago Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.